| Catalog Number |
47233E |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/29/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the gravity administration sets came apart and leaked.The following information was provided by the initial reporter: leaking and came apart.
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device expiration date: unknown.Device manufacture date: unknown.
Additional Manufacturer Narrative
H6: investigation summary: two photos were received and tested by our quality team.The separation reported by customer was immediately noticed and the complaint was verified.Without a physical sample for testing or even a lot number of the affected set, the root cause remains unknown.It is likely due to a lack of solvent during production but this cannot be made certain without more information.A device history record review could not be performed because a lot number was not provided by the customer.
Event or Problem Description